Erratum: Geometric measure of singular sets of elliptic equations

Qing Han, Robert Hardt, Fang-Hua Lin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)271
JournalCommunications on Pure and Applied Mathematics
Volume52
Issue number2
StatePublished - 1999

Cite this

Erratum : Geometric measure of singular sets of elliptic equations. / Han, Qing; Hardt, Robert; Lin, Fang-Hua.

In: Communications on Pure and Applied Mathematics, Vol. 52, No. 2, 1999, p. 271.

Research output: Contribution to journalArticle

@article{4b7d34ea4a7f4674ab9b9d1c230b1775,
title = "Erratum: Geometric measure of singular sets of elliptic equations",
author = "Qing Han and Robert Hardt and Fang-Hua Lin",
year = "1999",
language = "English (US)",
volume = "52",
pages = "271",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "2",

}

TY - JOUR

T1 - Erratum

T2 - Geometric measure of singular sets of elliptic equations

AU - Han, Qing

AU - Hardt, Robert

AU - Lin, Fang-Hua

PY - 1999

Y1 - 1999

M3 - Article

VL - 52

SP - 271

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 2

ER -